# SDR SIMA20221025002

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 51,226 hours, 47,038 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Unsecure
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I BACK TO ORD DUE TO BLEED 1 LEAK DURING FLIGHT. EMERGENCY WAS DECLARED BUT WAS NOT OVERWEIGHT. FLT CHG EQP AND CONTINUED-C/A-PERFORMED VISUAL AND LEAK INSPECTION OF DUCT AIR BLEED LINES OF SYSTEM 1 IAW EMB 145 AMM TASK 36-11-09. RE-TORQUED V-BAND CLAMPS AT JOINT 21 INSIDE LEFT PYLON.PERFORMED OPC CHECK IAW EMB-145 36-00-00. OPC GOOD. NO LEAKS OR FUTTHER DEFECTS NOTED.
